# SDR FDEA201004141182

- Difficulty date: April 14, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 41,404 hours, 31,022 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Manifold
- Part number: 577957
- Part serial: 92225B
- Condition: Failed
- Location: Fuel Heat
- Part time: 55,003 hours, 38,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER T/O NR 1 ENG FIRE LIGHT ON NR 1 FIRE DETECT LOOP.  PWR REDUCED ON NR 1 ENG IAW QRH.  NR 1 FIRE LIGHT WENT OUT. FIRE DETECT LIGHT REMAINED ON. FIRE DETECT LIGHT OUT WHEN FIRE HANDLE PULLED. NO OTHER ABNORMAL INDICATIONS NOTED.  R & R FUEL HEAT MANIFOLD.  REF MM 73-14-00  STILL NEEDS SAFETYS, LEAK AND OPS CHECK.  SAFETIED FLANGE BOLTS. ACCOMPLISHED LEAK AND OPS CHECK REF AMM 73-14-00, OPS CHECK AND LEAK CHECKS GOOD.
